An application of Razumikhin theorem to exponential stability for linear non-autonomous systems with time-varying delay

Phat, Vu N. and Hien, Le Van 2009, An application of Razumikhin theorem to exponential stability for linear non-autonomous systems with time-varying delay, Applied mathematics letters, vol. 22, no. 9, pp. 1412-1417, doi: 10.1016/j.aml.2009.01.053.

Attached Files
Name Description MIMEType Size Downloads

Title An application of Razumikhin theorem to exponential stability for linear non-autonomous systems with time-varying delay
Author(s) Phat, Vu N.
Hien, Le Van
Journal name Applied mathematics letters
Volume number 22
Issue number 9
Start page 1412
End page 1417
Total pages 6
Publisher Elsevier
Place of publication Kidlington, Eng.
Publication date 2009-09
ISSN 0893-9659
1873-5452
Keyword(s) linear time-varying system
exponential stability
time-varying delay
Razumikhin theorem
Riccati equation
Language eng
DOI 10.1016/j.aml.2009.01.053
Field of Research 0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087346

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in TR Web of Science
Scopus Citation Count Cited 27 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 24 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 09:59:31 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.